Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My options

Posted by qbsbrown on August 14, 2009, at 17:18:58

In reply to Re: My options, posted by qbsbrown on August 14, 2009, at 11:44:33

Wow Scott, Doxepin is 700 times more potent than diphenhydramine. I couldn't imagine the eating and sedation from that, wow. If the histamines were making it worse after they wore off, then i wonder if this is good. I mean that i'd get like chest tightness. But i know that antihistamines can cause some heart probs, as can TCAs.






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673